A. E. S. Almocera, L. S. Almocera, and P. W. Sy, Asymptotically Autonomous Subsystems Applied to the Analysis of a Two-Predator One-Prey Population Model. Proceedings of the 6th SEAMS-GMU International Conference on Mathematics and its Applications, Yogyakarta, Indonesia, 2012, pp. 323-330.
A. E. S. Almocera, L. S. Almocera, and P. W. Sy, Limiting behavior dynamics of a two-predator one-prey population system with a Beddington-DeAngelis functional response. Dynamical Systems Analytical/Numerical Methods, Stability, Bifurcation and Chaos, Lodz, Poland, 2011, pp. 45-54.
A. E. S. Almocera, S. B. Hsu, and P. W. Sy, The stable and unstable manifolds in a two-predator one-prey chemostat model with parasitic fungi. Matimyás Matematika. 38(1-2):17-34, 2015. [Link]